MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-P COLLARED STD STEM SIZE 00; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-P COLLARED STD STEM SIZE 00; HIP CEMENTLESS STEM
Catalog Number 01.12.159
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2024: lot 2309062: (b)(4) items manufactured and released on 23-aug-2023.Expiration date: 2028-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Femoral bone fracture discovered by x-ray during post-op recovery.The patient was operated again 2 hours after the primary and three cables were used to fix the fracture.The surgery was completed successfully.

Brand Name
QUADRA-P COLLARED STD STEM SIZE 00
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19059641
Report Number3005180920-2024-00191
Device Sequence Number5859851
Product Code LZO
UDI-Device Identifier07630040731836
UDI-Public07630040731836
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.159
Device Lot Number2309062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite